MAUDE Adverse Event Report: MEDTRONIC MEXICO EXACTA DRAINAGE SYSTEM, 100ML; DEVICE, MONITORING, INTRACRANIAL PRESSURE

MEDTRONIC MEXICO EXACTA DRAINAGE SYSTEM, 100ML; DEVICE, MONITORING, INTRACRANIAL PRESSURE
Model Number 46705
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding an external drainage and monitoring system.It was reported on (b)(6) 2024, the device was used on the patient 24-hour continuous cerebrospinal fluid drainage.On (b)(6) 2024, both ends of the three-way of the patient's external ventricular drainage tube fell off.As a result, the drainage tube and drainage bag were replaced for the patient.

Brand Name
EXACTA DRAINAGE SYSTEM, 100ML
Common Device Name
DEVICE, MONITORING, INTRACRANIAL PRESSURE
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
glen belmer
9775 toledo way
irvine, CA 92618
6122713209
MDR Report Key19319959
Report Number9612164-2024-02329
Device Sequence Number7648790
Product Code GWM
UDI-Device Identifier00763000333706
UDI-Public00763000333706
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K201118
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number46705
Device Catalogue Number46705
Device Lot Number227194733
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2024
Initial Report FDA Received Date05/15/2024
Date Device Manufactured08/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age33 YR
Patient SexMale